# SDR 2007UALA00191

- Difficulty date: January 24, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N350UA
- Make and model: Boeing 737322
- Aircraft serial: 24301
- Aircraft time: 52,971 hours, 29,584 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 405FW504B
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF NOSE GEAR GREEN AND RED LIGHTS REMAINED ON AFTER RETRACTION.  EXPERIENCED REOCCURRENCE ON SUBSEQUENT FLIGHT.  FAULTY NOSE UPLOCK LOGIC CARD AND INTERMITTMENT NOSE GEAR LOCK SWITCH.
